# SDR SWAA2022042897354

- Difficulty date: April 24, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N773SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27881
- Aircraft time: 73,723 hours, 43,480 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFO ONLY EMER EXIT LIGHTS INOP. FOUND CB OPEN ON PREFLT. CLOSED CB PER MOC ROBBY. NO FAULTS NOTED. / [01] NOTED BY MX.
